| Model Number |
1550325-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intimal Dissection (1333)
| Date of Event |
09/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
Patient id: (b)(6).It was reported that the procedure was performed to treat a lesion in the mid right coronary artery (rca).The 3.25 x 12 mm xience sierra stent delivery system was advanced and the stent was implanted without issue.Post implant optical coherence tomography showed a distal dissection.No treatment was provided and the event resolved the same day.There was no clinically significant delay.No additional information was provided.